Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Have clear and watery semen. Had stomach problems. Suggestions?

Hi, I m 39 and have masturbated once a day forever. My seman has never been watery , always thick and white. All of a sudden it has turned completely clear and watery. I have also been sick with either gall blader or pancreas or a stomach ulcer in the last week ( still having tests) . I m worried there is something seriously wrong
Asked On : Fri, 8 Mar 2013
Answers:  1 Views:  74
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Radiologist 's  Response
Apr 2014
Thanks for writing to HCM

Normally consistency of semen is thick and colour is pearly white.
But consistency depends upon various things like, frequency of ejaculation, diet,genetics etc. Don't worry. Semen may normally become thinner if you ejaculate excessively.
For problems of abdomen you can go ultrasound of abdomen as it will clear your doubt.
For stomach ulcer you can take proton pump inhibitors along with ulcer coating gel.

Take Care
Dr.Indu Bhushan
Answered: Sat, 20 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor